Solvable Extensions of Nilpotent Complex Lie Algebras of Type 2n,1,1

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We investigate derivations of nilpotent complex Lie algebras of type {2n, 1, 1} with the aim to classify nilpotent complex Lie algebras the commutator ideals of which have codimension one and are nilpotent Lie algebras of type {2n, 1, 1}
Original languageEnglish
Pages (from-to)607-616
Number of pages10
JournalMoscow Mathematical Journal
Volume18
Publication statusPublished - 2018

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'Solvable Extensions of Nilpotent Complex Lie Algebras of Type 2n,1,1'. Together they form a unique fingerprint.

Cite this